MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA BABYLOG VN800; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA BABYLOG VN800; VENTILATORS, INTENSIVE CARE
Model Number 8422400
Medical Device Problem Codes Failure to Deliver (2338); Complete Loss of Power (4015); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the screen of the device went black, and the ventilation stopped during use.There were no health consequences for the patient reported.
 
Additional Manufacturer Narrative
The affected device was inspected on site by dräger service and the circuit board pba m48.3 was identified as faulty.The affected circuit board was made available for further investigation.Other than initially reported, the affected device is the babylog vn800, serial no.(b)(6).The investigation confirmed that the device had completely lost its function due to a persistent component failure on printed board assembly pba m48.3.Hardware analysis showed that the internal voltage supply had failed and the printed circuit board pba m48.3 was getting inoperable resulting to a complete loss of function of the ventilator.In case of a complete loss of function of the ventilator, the ventilation stops and the safety valve opens automatically to the ambient allowing the patient for spontaneous breathing.The screen turns black and the secondary acoustic alarm system (piezo speaker) of the ventilation unit will be activated in order to alert the user to the situation.This alarm is energized from an independent power source and will be last for at least 2 minutes.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description

Brand Name
BABYLOG VN800
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23406225
Report Number9611500-2025-00605
Device Sequence Number4940739
Product Code CBK
UDI-Device Identifier04048675542476
UDI-Public(01)04048675542476(11)240209(93)8422400-06
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093633
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown